Juvaderm

I had Juvaderm in October of 2011. I bruised...

I had Juvaderm in October of 2011. I bruised pretty bad around the eye area. I started noticing about a month later that there was a small light brown patch where the bruising was. It is now April 2012 and those small spots turned into huge patches and are covering a large area. I have not gone back to see my doctor since it was 6 months ago I had this done. I would not recommend Juvaderm because of this problem and has only gotten worse with time. I have never had a filler injected so I dont know if I have issues with hyperpigmentation. I am fair skin with blonde hair.The filler did work to fill in areas.

Was this review helpful? 1 other found this helpful

Comments (1)

I'm sorry to hear what happened. I would definitely encourage you to go back to your doctor to discuss it though. If it was caused by the filler I'm sure they would want to know, and perhaps they can offer you some suggestions on how to help it.

 

  • Reply